# SDR FDEA201208042837

- Difficulty date: August 4, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 28,339 hours, 19,193 cycles
- Engine: Pwa JT8D17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Guide
- Condition: Out Of Adjust
- Location: Sliding Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON BLOCK-IN, CAPTAIN OPENED SLIDING WINDOW TO TALK TO GROUND CREW.  UNABLE TO CLOSE.  TROUBLESHOT DOWN TO FWD AND AFT GLIDES.  ADJUSTED AND  TESTED L2 CAPT'S SLIDING WINDOW IAW MM56-12-011-5.  OPS NORMAL.
